# SDR YENA2024111301477

- Difficulty date: November 11, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 61,037 hours, 21,766 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Girt Bar
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#521, BOS-PBI. 'HORRENDOUS FUMES/OIL ODOR ON T/O FUMES STOPPED ABRUPTLLY W/ PACK 1 OFF DURNING ODOR ISOLATION CHECKLIST; C/W INFO NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 1 INSPECTTED APU COMPARTMENT AND FOUND TO BE CLEAN WITH NO OIL . PERFORMED DECONTAMINATION WITH APU BLEED AND ENG 1 AND 2 REPLACED RECERC FILTERS AS PRECAUTION. A/C OK FOR SVC, NO FURTHER DEFECTS NOTED.'
